MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEEDLE 1650050 5PK ORO-TRACHEAL INJECTOR; PFM11

INTEGRA LIFESCIENCES MANSFIELD NEEDLE 1650050 5PK ORO-TRACHEAL INJECTOR; PFM11
Catalog Number 1650050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The following was reported via medwatch/mdr report# mw5172110: a facility reported that during an "oro-tracheal" procedure, the needle 1650050 5pk oro-tracheal injector (1650050) broke while being used to inject kenalog to the patient's subglottic area.The surgery was paused, and the needle was retrieved from the subglottic tissue in its entirety.A new oro-trachea needle was opened to compare sizes and to ensure that the entire broken needle was retrieved from the patient.Pictures were taken as proof of retrieval and as a comparison to the whole, unbroken needle.There was no injury, death, or surgical delay reported.
 
Additional Manufacturer Narrative
Updated fields: d9, e4, g3, g6, h2, h3, h6, h11.The needle 1650050 5pk oro-tracheal injector (1650050) was not returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: there has been no return of product for evaluation.The customer stated the product was disposed of.The provided images do not show the complaint device; instead, they show a different item for comparison.No conclusion can be drawn from the images.Root cause analysis: there has been no return of product for evaluation.The definitive root cause cannot be determined.The issue of breaking may be the result of rough handling or bending of the needle.
 
Event or Problem Description
N/a.

Brand Name
NEEDLE 1650050 5PK ORO-TRACHEAL INJECTOR
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22642300
Report Number3014334038-2025-00107
Device Sequence Number21032299
Product Code GAA
UDI-Device Identifier10381780075097
UDI-Public10381780075097
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1650050
Device Lot Number7472999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite